# SDR SWIA200412834

- Difficulty date: January 8, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 4,013 hours, 3,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN I/B AND O/B ATTACH CLIPS ARE CRACKED ON LBL 9.0 FS 280.00.  DISCOVERED DURING C-CHECK INSPECTION.  REPLACED CLIPS IAW CRJ SRM 51-40-11.
